A nonlinear programming technique to compute the real structured singular value


YAZICI A., KARAMANCIOĞLU A., GASIMOV R.

Applied And Computational Mathematics, vol.4, no.1, 2005 (Peer-Reviewed Journal)

  • Publication Type: Article / Article
  • Volume: 4 Issue: 1
  • Publication Date: 2005
  • Journal Name: Applied And Computational Mathematics
  • Journal Indexes: Science Citation Index Expanded, Scopus, Aerospace Database, Communication Abstracts, Metadex, zbMATH, Civil Engineering Abstracts